Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CheeseSalsa

Just Started Using Regimen, Lots Of Whiteheads.

Recommended Posts

I used to have moderate-severe acne in middle school (a few cysts) and went on accutane last year. It didn't completely clear me, but enough for me to feel good. Then about 4-5 weeks ago my acne started bugging me again. No cysts but about three groups of 4-5 red bumps that eventually turned into whiteheads. (I think the result of introducing a lot of milk into my diet, which I have removed along with all dairy). Anyway, I started using Neutrogena face wash will salicylic acid but it didn't do much. So after about 3 weeks I found the regimen and decided to try it. It's my third day. I noticed the area of my face I put benzoyl peroxide on (I didn't put any on my forehead as there's no acne there) is pretty red. I figured it was from staying in the sun too long but tonight when I put BP on it burned intensely so I washed it off although the burning is lingering. In addition to this, while my red bumps are gone for the most part it has been replaced by lots of small whiteheads (and two large red bumps with white tops, are these still considered whiteheads?). Does the regimen cause whiteheads? They pretty much have all gone away the next day so I guess this might be related. And second, how much should I lower my dosage of BP? I've used it before in middle school so I'm pretty sure this is not an allergic reaction.

Link to comment
Share on other sites

A bit of burning is actually a common reaction when starting benzoyl peroxide. Please read more here: http://www.acne.org/faq.html#burn

There may be some ups and downs during the first few months, so you may see some breakouts. The Regimen doesn't necessarily cause these but they are typically pimples that were already forming beneath the skin and would have come out anyway.

If you feel that this resembles a rash though, please discontinue. When in doubt, check with your parents and/or doctor.

Link to comment
Share on other sites

Do you eat any peanut butter? Eating peanut butter gives me whiteheads.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×